# SDR SWIA202164615

- Difficulty date: December 19, 2021
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N713SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10174
- Aircraft time: 45,663 hours, 29,560 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH SILL AFT OF FS280.00 IS CORRODED.  FLAGGED   (C CHECK RO 02/22/2022)   REMOVED CORROSION ON LH FLOOR SILL INBOARD CORNER AT FS281.00. BLEND IS WITHIN ALLOWABLE LIMITS. RESTORED FINISH. REF: CRJ700 SRM 51-21-06-001-001-A01, 53-00-45-201-001-A01 AND 53-21-45-001-001-A01
